View Single Post
Old 02-25-2013, 08:25 PM   #49
flmamao2's Avatar
flmamao2
Registered Users
seller
 
Join Date: May 2010
Location: orlando fl
Posts: 3,041
My Mood:
Quote:
Originally Posted by katiecornflakes
Yay for the great news around here!!

For those of you who have done vaginal progesterone, I have a question. I put it in, lay down for 10 or 15 min and then go about my day. Somewhere around an hour after I put it in, I get this huge gush of watery fluid. It's almost like I've peed my pants! Is this normal? I think the meds should have absorbed by that point but it's weird. I do think I'm getting them since my LP was normal last cycle, but thought I'd see if anyone has experienced this lovely phenomenon!
I had that happen on the suppositories. Now I'm on a little capsule like a small round ball. Instead of the gush I leak gradually thru the day more like cm instead. I much prefer the capsules. Some days it's very watery still but I am pregnant too so I don't know how much is the med and how much is normal early preg cm.
__________________
RN wife to hunky DH, Mommy to C(7/01) H(2/04) L(1/15) K(10/9)VERY cautiously expecting 8/26/15
flmamao2 is offline   Reply With Quote